# SDR CA090309005

- Difficulty date: March 5, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Lyc ALF502L2C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Part number: 639403LYA
- Condition: Galled
- Location: Door Handle
- Part time: 9,512 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING THE MAIN CABIN DOOR FAILED TO OPEN. WHEN THE INTERNAL DOOR RELEASE HANDLE WAS ACTUATED THE EXTERNAL HANDLE FAILED TO EXTEND. THIS WOULD NOT ALLOW THE ROTARY MOTION OF THE EXTERNAL HANDLE THAT IS REQUIRED TO RELEASE THE CAMS THAT SECURE THE DOOR IN THE CLOSED POSITION.  INVESTIGATION REVEALED GALLING ON THE INTERNAL BARREL OF THE HSG PN 63940-3LYA AND DIRT ACCUMULATION.  THE SUBJECT PART IS NOT AVAILABLE AND THE ENTIRE HSG ASSY PN 4245-7 WAS REPLACED.
